I have been taking Lunesta for years with no problems. My insurance company will not pay for it anymore and the only alternative is Ambien. I have taken Ambien for 2 nights and feel sleepy all the time.
I think this is way to much for you!!! You should not be mixing Ambien or Lunesta with these other drugs no wonder you are sleepy all the time plus it is to much for the brain to decide where it is all suppose to go. Trazadone and Elavil are both antidepressants and sleeping aides as well. I would suggest talking to your doctor to find out if the Ambien is going to interfere with the other two. Try going on just the Trazadone and Elavil and see what happens if you can. Unless you are extremely wired at night these two may be o.k.. You may not be so sleepy during the day. I wish you the best of luck, I am not trying to preach at you so don't get me wrong but I worry about you on so many meds in the same group. Hope this finds you doing well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am suffering from Insomnia in spite of being on Elavil for a long time. Dr. switched me to a newer
Posted 28 Oct 2010 • 2 answers
Posted 6 Feb 2011 • 6 answers
Posted 24 Oct 2011 • 1 answer
Posted 7 Oct 2012 • 1 answer
Posted 2 Sep 2016 • 0 answers